×

Critère de décomposition d’une extension de Kummer sur un sous-corps du corps de base. (French) Zbl 0182.37204


MSC:

11Rxx Algebraic number theory: global fields
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] N. BOURBAKI , Algèbre, chap. V : Corps commutatifs . · Zbl 0115.03102
[2] A. FRÖHLICH , The module structure of Kummer extensions over Dedekind domains (J. reine angew. Math., vol. 209, nos 1-2, 1962 , p. 39 à 53). Article | MR 28 #3988 | Zbl 0105.02901 · Zbl 0105.02901
[3] M. HALL , The theory of groups , Mac Millan, New York, 1959 . MR 21 #1996 | Zbl 0084.02202 · Zbl 0084.02202
[4] H. HASSE , Invariante Kennzeichnung relativ abelschen Zahlkörper mit vorgegebener Galoisgruppe über einem Teilkörper des Grundkörpers (Abh. der D. A. W. Akad-Verlag, Berlin, 1947 - 1948 ). Zbl 0033.15802 · Zbl 0033.15802
[5] H. HASSE , Invariante Kennzeichnung galoischer Körper mit vorgegebene Galoisgruppe (J. für Math., vol. 187). Article | Zbl 0039.27001 · Zbl 0039.27001
[6] H. HASSE , Existenz und Mannigfaltigkeit abelscher Algebren mit vorgegebener Galoisgruppe über einem Teilkörper des Grundkörpers (Math. Nach., 1948 , p. 40 à 61, 213 à 217 et 277 à 283). Zbl 0032.25501 · Zbl 0032.25501
[7] J. MARTINET , Sur l’arithmétique des extensions galoisiennes à groupe de Galois diédral d’ordre 2p (Thèse, à paraître). Numdam | Zbl 0165.06502 · Zbl 0165.06502
[8] J. MARTINET et J.-J. PAYAN , Sur les extensions cubiques non galoisiennes des rationnels et leur clôture galoisienne (J. reine angew. Math., vol. 228, 1967 , p. 15 à 37). MR 37 #2722 | Zbl 0161.05302 · Zbl 0161.05302
[9] J. MARTINET et J.-J. PAYAN , Sur les bases d’entiers des extensions galoisiennes et non abéliennes de degré 6 des rationnels (J. reine angew. Math.) (à paraître). Zbl 0157.10002 · Zbl 0157.10002
[10] J.-P. SERRE , Applications algébriques de la cohomologie des groupes (Séminaire Henri Cartan, 1950 - 1951 , exp. 5). Numdam
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.